cardiologist-icon
Hypertension
Hi, My Doc checked BP once in Jun last year and reading were 150/104. He suggested to take medicine (Nodon AM 5-5) and i am regular on it till now. Have cut down alcohol intake almost however unable to come out of stress including of HBP itself. Also taking 02 garlic cloves, leaves of tulsi and neem in the morning before going to play badminton for an hour at least. Sometimes readings are 100/60 now. Can i get rid off pills as i feel like sick even after being a healthy and fit person. Can Ayurveda/homeopathy help in achieving the goal. Thanks in advance!
85 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
General Physician 5 yrs exp Noida

Free 3 day follow up

Chat Now
Consult a cardiologist Do an ambulatory BP monitoring Don't skip the medications Avoid homeopathy and ayurvedic medicines as their safety profile are not established on Clinical Trials
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there. I can understand your concern. You should not quit taking the medicines. Because of the medications itself your blood pressure is under control. You can however ask for a dose re adjustment if possible. For that you will have to consult your physician in person. Also, restrict your salt intake. That will also help control blood pressure. Best regards. Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.